计算数学
       首页 |  期刊介绍 |  编委会 |  投稿指南 |  期刊订阅 |  下载中心 |  留言板 |  联系我们 |  在线办公 | 
计算数学  2011, Vol. 33 Issue (2): 213-224    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索 Previous Articles  |   
非定常Stokes方程的稳定化全离散有限体积元格式
安静1, 孙萍1, 罗振东1, 黄晓鸣2
1. 贵州师范大学数学与计算机科学学院, 贵阳 550001;
2. 北京交通大学理学院, 北京 100044
A STABILIZED FULLY DISCRETE FINITE VOLUME ELEMENT FORMULATION FOR NON-STATIONARY STOKES EQUATION
An Jing1, Sun Ping1, Luo Zhendong1, Huang Xiaoming2
1. School of Mathematics and Computer Science, Guizhou Normal University, Guiyang 550001, China;
2. School of Science, Beijing Jiaotong University, Beijing 100044, China
 全文: PDF (370 KB)   HTML (1 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 

本文研究非定常Stokes方程的有限体积元方法,给出一种基于两个局部高斯积分的稳定化全离散格式,并给其有限体积元解的误差分析.

服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
关键词非定常的Stokes方程   有限体积元格式   稳定化全离散格式   误差估计     
Abstract

In this paper, a finite volume element method for non-stationary Stokes equation is studied and a stabilized fully discrete finite volume element formulation based on on two local Gauss integrals for non-stationary Stokes equation is derived. The errors of solution for this formulation is analyzed.

Key wordsnon-stationary Stokes equation   finite volume element formulation   stabilized fully discrete formulation   error estimate   
收稿日期: 2010-09-08;
基金资助:

国家自然科学基金(批准号: 10871022和11061009)和河北省自然科学基金(批准号: A2010001663)资助项目.

引用本文:   
. 非定常Stokes方程的稳定化全离散有限体积元格式[J]. 计算数学, 2011, 33(2): 213-224.
. A STABILIZED FULLY DISCRETE FINITE VOLUME ELEMENT FORMULATION FOR NON-STATIONARY STOKES EQUATION[J]. Mathematica Numerica Sinica, 2011, 33(2): 213-224.
 
[1] Girault V, Raviart P A. Finite Element Methods for Navier-Stokes Equations: Theory and Algorithms[M]. Springer-Verlag: Berlin Heidelberg, 1986.
[2] Heywood J G, Rannacher R. Finite element approximation of the non-stationary Navier-Stokes problem, I. Regularity of solutions and second order estimates for spatial discretization[J]. SIAM Journal on Numerical Analysis, 1982, 19: 275-311.
[3] Temam R. Navier-Stokes equations (3rd)[M]. North-Holland, Amsterdam: New York, 1984.
[4] Hughes T J, France L P. A new finite element formulation for computational fluid dynamics. VII. The Stokes problem with various well posed boundary conditions, symmetric formulations that converge for all velocity pressure space[J]. Computer Methods in Applied Mechanics and Engineering, 1987, 65: 85-96.
[5] Brezzi F, Douglas Jr J. Stabilized mixed method for the Stokes problem[J]. Numerische Mathematik, 1988, 53: 225-235.
[6] Brezzi F, Fortin M. Mixed and Hybrid Finite Element Methods. Springer-Verlag: New York, 1991.
[7] Douglas Jr J, Wang J P. An absolutely stabilized finite element method for the stokes problem[J]. Mathematics of Computation, 1989, 52: 495-508.
[8] Cai Z, McCormick S. On the accuracy of the finite volume element method for diffusion equations on composite grid[J]. SIAM Journal on Numerical Analysis, 1990, 27(3): 636-655.
[9] Süli E. Convergence of finite volume schemes for Poisson’s equation on nonuniform meshes[J]. SIAM Journal on Numerical Analysis, 1991, 28(5): 1419-1430.
[10] Jones W P, Menziest K R. Analysis of the cell-centred finite volume method for the diffusion equation[J]. Journal of Computational Physics, 2000, 165: 45-68.
[11] Bank R E, Rose D J. Some error estimates for the box methods[J]. SIAM Journal on Numerical Analysis, 1987, 24(4): 777-787.
[12] Li R H, Chen Z Y, Wu W. Generalized Difference Methods for Differential Equations-Numerical Analysis of Finite Volume Methods[M]. Monographs and Textbooks in Pure and Applied Mathematics 226. Marcel Dekker Inc.: New York, 2000.
[13] Li Y, Li R H. Generalized difference methods on arbitrary quadrilateral networks[J]. Journal of Computational Mathematics, 1999, 17: 653-672.
[14] Chatzipantelidis P, Lazarrov R D, Thom′ee V. Error estimates for a finite volume element method for parabolic equations in convex in polygonal domains[J]. Numerical Methods for Partial Differential Equations, 2004, 20: 650-674.
[15] Chou S H, Kwak D Y. A covolume method based on rotated bilinears for the generalized Stokes problem[J]. SIAM Journal on Numerical Analysis, 1998, 35: 494-507.
[16] Ye X. On the relation between finite volume and finite element methods applied to the Stokes equations[J]. Numerical Methods for Partial Differential Equations, 2001, 17: 440-453.
[17] Blanc P, Eymerd R, Herbin R. A error estimate for finite volume methods for the Stokes equations on equilateral triangular meshes[J]. Numerical Methods for Partial Differential Equations, 2004, 20: 907-918.
[18] Yang M, Song H L. A postprocessing finite volume method for time-dependent Stokes equations[J]. Applied Numerical Mathematics 2009, 59: 1922-1932.
[19] Li J, Chen Z X. A new stabilized finite volume method for the stationary Stokes equations[J]. Adv. Comput. Math., 2009, 30: 141-152.
[20] Shen L H, Li J, Chen Z X. Analysis of stabilized finite volume method for the transient stationary Stokes equations[J]. International Journal of Numerical Analysis and Modeling, 2009, 6(3): 505-519.
[21] Adams R A. Sobolev Space[M]. Academic Press: New York, 1975.
[22] 罗振东. 混合有限元法基础及其应用[M]. 北京: 科学出版社, 2006.
[23] Ciarlet P G. The Finite Element Method for Elliptic Problems[M]. Amsterdam: North-Holland, 1978.
[24] Luo Z D, et al. A reduced stabilized finite volume element formulation based on POD for nonstationary Stokes equations[J]. Int. J. Numer. Meth. Fluids (in press).
[1] 李焕荣, 罗振东. 二维非饱和土壤水分运动问题的半离散有限体积元模拟[J]. 计算数学, 2011, 33(1): 57-68.
[2] 于长华, 王晓玲, 李永海. 解两点边值问题的一类修改的三次有限体积元法[J]. 计算数学, 2010, 32(4): 385-398.
[3] 刘德民, 李开泰. 带有阻尼项的 Stokes 方程的有限元分析[J]. 计算数学, 2010, 32(4): 433-448.
[4] 张贵明, 孙萍, 罗振东. 二阶椭圆问题基于泡函数的简化的稳定化二阶混合有限元格式[J]. 计算数学, 2010, 32(3): 327-336.
[5] 张铁, 冯男, 史大涛. 求解椭圆边值问题惩罚形式的间断有限元方法[J]. 计算数学, 2010, 32(3): 275-284.
[6] 刘洋, 李宏. 四阶强阻尼波方程的新混合元方法[J]. 计算数学, 2010, 32(2): 157-170.
[7] 李焕荣, 罗振东. 非粘性土壤中溶质运移问题的守恒混合有限元法及其数值模拟[J]. 计算数学, 2010, 32(2): 183-194.
[8] 张旭. 一类奇异非线性两点边值问题的 Galerkin 解的误差估计[J]. 计算数学, 2010, 32(2): 195-205.
[9] 陈绍春, 陈红如. 二阶椭圆问题新的混合元格式[J]. 计算数学, 2010, 32(2): 213-218.
[10] 王同科. 一类二维粘性波动方程的交替方向有限体积元方法[J]. 计算数学, 2010, 31(1): 64-75.
[11] 于长华, 李永海. 解Poisson方程的基于应力佳点的双二次元有限体积法[J]. 计算数学, 2010, 32(1): 59-74.
[12] 周婷, 向新民. 无界域上半线性强阻尼波动方程的全离散有理谱逼近[J]. 计算数学, 2009, 31(4): 335-348.
[13] 郑权, 白荣霞, 董俊雨. 各向异性外问题的Schwarz 交替法及其收敛性和误差估计[J]. 计算数学, 2009, 31(1): 65-76.
[14] 周艳杰, 孙萍, 罗振东, 杨晓忠. 空气污染方程的全离散化混合元格式[J]. 计算数学, 2008, 30(4): 425-436.
[15] 苏剑; 李开泰. 混合边界条件下的三维定常 旋转Navier-Stokes方程的原始变量有限元计算[J]. 计算数学, 2008, 30(3): 235-246.

Copyright 2008 计算数学 版权所有
中国科学院数学与系统科学研究院 《计算数学》编辑部
北京2719信箱 (100190) Email: gxy@lsec.cc.ac.cn
本系统由北京玛格泰克科技发展有限公司设计开发
技术支持: 010-62662699 E-mail:support@magtech.com.cn
京ICP备05002806号-10